Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454846
Probabilistic representation for solutions of an irregular porous media type equation: the degenerate case
Barbu V, Röckner M, Russo F (2011)
Probability Theory and Related Fields 151(1-2): 1-43.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2440773
From resolvents to cadlag processes through compact excessive functions and applications to singular SDE on Hilbert spaces
Beznea L, Röckner M (2011)
Bulletin des Sciences Mathématiques 135(6-7): 844-870.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794071
Probabilistic representation for solutions of an irregular porous media type equation
Blanchard P, Röckner M, Russo F (2010)
The Annals of Probability 38(5): 1870-1900.
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2303016
On singular control games : with applications to capital accumulation
Steg J-H (2010)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1936788
Coupled Singular Value Decomposition of a Cross Covariance Matrix
Kaiser A, Schenck W, Möller R (2010)
International Journal of Neural Systems 20(04): 293-318.
PUB | DOI | WoS | PubMed | Europe PMC
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces
Bogachev VI, Da Prato G, Röckner M (2009)
Journal of Functional Analysis 256(4): 1269-1298.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605208
Strong solutions of stochastic equations with singular time dependent drift
Krylov NV, Röckner M (2005)
Probability Theory and Related Fields 131(2): 154-196.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607625
Uniqueness of diffusion generators for two types of particle systems with singular interactions
Kondratiev Y, Konstantinov AY, Röckner M (2004)
JOURNAL OF FUNCTIONAL ANALYSIS 212(2): 357-372.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615560
On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions
Bogachev VI, Krylov NV, Röckner M (2001)
Communications in Partial Differential Equations 26(11-12): 2037-2080.
PUB | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619077
Runge-Kutta discretizations of singularly perturbed gradient equations
Beyn W-J, Schropp J (2000)
BIT Numerical Mathematics 40(3): 415-433.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625472
On smooth behavior of probability distributions under polynomial mappings
Götze F, Prokhorov YV, Ulyanov VV (1998)
THEORY OF PROBABILITY AND ITS APPLICATIONS 42(1): 28-38.
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784248
Numerical analysis of homoclinic orbits emanating from a Takens-Bogdanov point
Beyn W-J (1994)
IMA Journal of Numerical Analysis 14(3): 381-410.
PUB | PDF | DOI | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1774986
An algorithm for computing the distance to uncontrollability
Elsner L, He C (1991)
Systems & Control Letters 17(6): 453-464.
PUB | PDF | DOI | WoS
 
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776212
Self-equivalent flows associated with the singular value decomposition
Watkins DS, Elsner L (1989)
SIAM Journal on matrix analysis and applications 10(2): 244-258.
PUB | PDF | DOI | WoS
 
1983 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784268
Defining equations for singular solutions and numerical applications
Beyn W-J (1983)
In: Numerical methods for bifurcation problems: proceedings of the conference at the University of Dortmund, August 22 - 26, 1983. Küpper T, Mittelmann HD, Weber H (Eds); International series of numerical mathematics, 70. Basel [u.a.]: Birkhäuser: 42-56.
PUB | PDF
 

Filter und Suchbegriffe

keyword="singular"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung